# SDR MALA976129

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING INTO ATW, THE LANDING GEAR WILL NOT COME DOWN WHEN SELECTED.  AIRCRAFT DIVERTED TO DTW.  HYDRAULIC PUMP OPERATED NORMALLY AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM, REPLACED LANDING CONTROL CIRCUIT BREAKER F7 FOR PRECAUTION.  PERFORMED SEVERAL GEAR SWINGS, ALL CHECKS GOOD IAW SAAB AMM 32-30-00.
